# SDR DHL9780241C

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Bs 140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FS 140 LINE 5 FLOOR TRACK WORN.  CUT OUT DAMAGED FLOOR TRACK FORM 130 TO 170, FABRICATED REPAIR SPLICED PER SRM 53-2-3.
